# SDR AALA201705029046

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 50,344 hours, 21,897 cycles
- Engine: Iae V2524A5
- Engine time: 37,006 hours, 14,945 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15635
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 4,160 hours, 2,204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. ECAM "ENGINE 2 COMPRESSOR VANE" AFTER SETTING TAKEOFF THRUST. LOW SPEED REJECT TAKE OFF AND UNEVENTFUL RETURN TO GATE. MAINTENANCE REPLACED VARIABLE STATOR ACTUATOR PER AMM 75-32-41 AND JOB CARD 26T40075005. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
